Support group for people who have Diarrhea, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Trying to get off Taz and started taking 15 mg but still have diarrhea an nausea and suggestions on controling it? Taking diarrhea meds!
Post created 1 day 4 hours ago
Has been on trintellix since August 2017 and I've had diarrhea ever since. I'm stopping it today I had to go to the doctor because there was blood in my stool.
Post created 19 hours 26 min ago
I have been taken Ativan for about a month,most mornings have to rush to the toilet,it could be only once but sometimes two trips,I really want to know if thats normal or not thank you
Post created 4 days 13 hours ago
Anyone out there who has GI symptoms with cbd?
Post created 6 days 18 hours ago
I carried out a parathyroidectomy but I always have diarrhea though it's not painfull
Post created 1 week 9 hours ago
My son takes topomax and has horrible diaria
Post created 1 week 1 day ago
Good afternoon my name is Will and I have been taking Furosemide 40mg for about 1 yr or so 4 times a week Lately I have been experinceing bouts of diarrhea.I also take blood thinners and anti diarrhea medicine seems to effect it. Any suggestions. Thakyou Will
Post created 1 week 18 hours ago
Husband has dementia and has developed and ileus. Almost had surgery but was posponed due to low potassium level. Surgeon decided to put off surgery since he began having diarrhea and his stomach softened up a greal deal.He has had diarrhea now for 2 or 3 weeks.
Need to know all I can about this, Thanks
Post created 1 week 2 days ago
yikes this is happening
Post created 1 week 4 days ago
Have been taking Repatha for almost two months. During the last week or so I have been having diarhea along with an unsettled stomache and gaslike symptoms. I'm wondering if it's related to Repatha or some unrelated issue as I've read that gastro problems are a less common side effect of this medication.
Post created 2 weeks 1 day ago
- Page 1